# SDR DALA2023101708548

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 L/H WING #1ENG DRAG FITTING HOLE #5 HAS AN INDICATION OF DEFECT NOTED. INDICATION IS EST IN FTG LAYER AT THE 12 OCLOCK POSITION LOOKING AFT. INDICATION IS APPROX 1/8TH INCH DOWN FROM THE TOP OF THE FTG AND IS APPROX .030" IN DEPTH. VISUALLY AT INDICATION DIRECTION AND DEPTH A BLACK SPECK CAN BE SEEN CONFIRMING INDICATION IS MOSTLIKELY A PIT OF CORROSION. CORRECTIVE ACTION: REF ERA 594591-14. (0017429)
